# SDR AALA201804199026

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 15,712 hours, 6,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 DOOR, HAD A CHECK DOOR PRESSURE WARNING.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW  MM 52-12-00.
